# SDR ASAA2019092430802

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 44,549 hours, 13,443 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON LANDING ROLLOUT, MASTER CAUTION W/AMBER "AUTO FAIL" AND GREEN "ALTN" ILLUMINATED ON PRESSURIZATION CONTROL PANEL. GROUNDED - YES. BITE OF CABIN PRESSURE CONTROLLER #1 SHOWED OFV FAULT LAST LEG IN HISTORY. ACCOMPLISHED FIM 21-31 TASK 801. BITE OF 1 & 2 CABIN PRESSURE CONTROLLERS GOOD. NO CURRENT FAULTS ON EITHER CONTROLLER. OPS CHECK NORMAL.
